# SDR ANCF200100022

- Difficulty date: December 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug DC-9-83
- Aircraft serial: 49632
- Aircraft time: 30,743 hours, 22,097 cycles
- Engine: Pwa JT8D219
- Engine time: 22,977 hours, 17,289 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT ENGINE WAS REDUCED DUE TO IMPENDING HIGH EGT (576°C), THE BEHAVIOR OF THE LEFT ENGINE WAS NORMAL UNTIL CLIMBING, THROUGH APPROXIMATELY FL 280, A STRONG STALL NOISE WAS FELT WITH AIRCRAFT YAWING.  LT ENGINE EPR WAS DECREASED AND EGT ROSE UP.  ENGINE WAS REDUCED TO IDLE UNTIL LANDING.  FLIGHT RETURNED TO PTY.  CHECK PROCEDURES WERE ACCOMPLISHED IAW AMM 72-00-00 AND FUEL CONTROL WAS REPLACED.  ENGINE STALL DURING TEST.  LT ENGINE WAS REPLACED.
